# SDR SIMA201026701

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 25,914 hours, 25,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT OVERWING EMERGENCY LIGHT LAMP TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERWING EMERGENCY LIGHT LAMP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
